# SDR CHQA20140705206

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 32,627 hours, 27,895 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,022 hours, 24,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED 1 VLV FAIL MSG.  THE ACFT WAS DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE BLEED SYS 1 PUSH BUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
